# SDR SWAA2023062370218

- Difficulty date: June 21, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N1807U
- Make and model: Boeing 737-8
- Aircraft serial: 60653
- Aircraft time: 1,961 hours, 994 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK EMERGENCY FLASHLIGHT DOES NOT TEST GOOD; FLASHES RED FLT DECK EMERGENCY FLASHLIGHT DOES NOT TEST GOOD FLASHES RED.  REMOVED AND REPLACED FLASHLIGHT BATTERY OPS CHECK NORMAL PER AMM 25-64-00.
